# SDR HEEA076977

- Difficulty date: October 31, 2001
- Submitted: November 12, 2001
- Operation: General aviation
- Aircraft: N1202T
- Make and model: Bell 412
- Aircraft serial: 33112
- Aircraft time: 8,379 hours
- System (JASC): 7800 · Engine Exhaust System
- Part: Tube
- Part number: 212061117001
- Condition: Worn
- Location: Exhaust
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WORN BEARINGS. REPLACED WITH SERVICEABLE TUBE ASSY.
